# SDR C2XA03SH367

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 12,064 hours, 8,774 cycles
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: 14522460013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE RT CENTER BUTT STRAP FROM FR 20 TO FR 23 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED AFFECTED MEMBER IAW EMB 145 SRM 53-10-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
